# SDR DALA2023051603920

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 83,401 hours, 27,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 ON SVC CHECK FOUND RT FWD OVERWING EXTERIOR + SEVERAL CABIN LIGHTS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY + CHARGER PER B757 AMM 33-51-07. OPS CHECK OK. (4141082)
